| Model Number |
IPN040897 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
02/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
Event or Problem Description
It was reported that "outer cuff suddenly leaking, was filled with water as recommended.Slow leakage from the cuff perioperatively some time into the operation.Clinical consequences: the operation was unnecessarily prolonged".No patient harm or injury reported.Patient condition reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.